# SDR 20000925SH040

- Difficulty date: August 17, 2000
- Submitted: September 25, 2000
- Operation: General aviation
- Aircraft: N9299E
- Make and model: Piper PA-34-220T
- Aircraft serial: 3449043
- Engine: Cont LTSIO360RB
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Servo
- Part number: RSA5AD225765405
- Part serial: 70200002
- Condition: Failed
- Part time: 11 hours
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN BOOST PUMP IS TURNED ON, FUEL FLOW DROPS, ENGINE RUNS ON THE LEAN SIDE.  REPLACED SERVO.  (X)
